# SDR FDEA201909152352

- Difficulty date: September 15, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: APB724323
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CARGO COMPT. SUSPECTED CRACK AT RBL 100 STA 1225 ON T-CORD. WHERE   AUUPER AUX ENDS AND JOINS CENTER TANK, ABOVE EXISTING REPAIR REPAIRED UPPER CARGO COMPT T-CHORD CRACK AT RBL 100 STATION 1225 REF E.A # 1-5710-  T0349985 P1, TITLED "WING-BASIC WING STRUCTURE-OVERWING FUEL TANK FWD PANEL   LOWER TEE CAP-CRACK REPAIR" ALONG WITH JPF ITEMS NUMBERS 1-38.
